A parametric model for income and other size distributions and some extensions
Download full text from publisher
References listed on IDEAS
- Donnelly, Peter & Joyce, Paul, 1989. "Continuity and weak convergence of ranked and size-biased permutations on the infinite simplex," Stochastic Processes and their Applications, Elsevier, vol. 31(1), pages 89-103, March.
- Nils Hjort & Andrea Ongaro, 2005. "Exact Inference for Random Dirichlet Means," Statistical Inference for Stochastic Processes, Springer, vol. 8(3), pages 227-254, December.
- Lloyd, C. J. & Williams, E. J., 1988. "Recursive splitting of an interval when the proportions are identical and independent random variables," Stochastic Processes and their Applications, Elsevier, vol. 28(1), pages 111-122, April.
- Perman, Mihael, 1993. "Order statistics for jumps of normalised subordinators," Stochastic Processes and their Applications, Elsevier, vol. 46(2), pages 267-281, June.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:060106. See general information about how to correct material in RePEc.
We have no references for this item. You can help adding them by using this form .